For oral administation and short term use only. Adults and children over 12 years to take 1 or 2 tablets with water up to three times a day as required.
Leave at least 4 hours between doses, do not exceed 6 tablets in 24 hours. Do not give to children under 12 years.
Active ingredient: Ibuprofen 200mg.